Thread: Lone_Wolfe
View Single Post
Old 10-12-2012, 07:35   #9609
BobInTX
Senior Member
 
BobInTX's Avatar
 
Join Date: Mar 2009
Location: Texas
Posts: 2,113
Blog Entries: 2
Quote:
Originally Posted by Lone_Wolfe View Post
Yeah, there's a lot of side effects I haven't even mentioned here. I know I've mentioned the dizzy spells and general feeling crappy, plus the shortness of breath. That combines with the trouble I have breathing because of my injury makes for a bad situation that most people going through chemo don't experience in quite the same way, luckily. It's cumulative, because I can't get enough exercise to even maintain the condition I'm in. I'm really hoping to reverse that once I finish chemo.

Another issue I'm having is nerve damage, that's common with Taxol. Unfortunately it's cumulative, too, and often doesn't go away. It's in my hands, worse in my right. Numb abd tingling, sometimes hard to use the hand. I'm REALLY hoping that'll get better after chemo. If not, I may go crazier than I already am.

Plus enough other crap going on that makes me think I'd rather get shot again than have to go through chemo again. Just counting the days until it's over. Then I'm thinking about going to Arizona to see some family and friends, with a couple stops on the way there. OK, I know Knoxville and Mobile aren't exactly on the way, but who cares.......
Oh, I hope that goes away. I wish they could come up with a cure that doesn't almost kill the patient. I've heard that some things are in the works but haven't heard specifics.

You're welcome to stop by here, too. We have an airport and everything.
__________________
"I Can Do All Things Through Christ Who Strengthens Me". Philippians 4:13.
BobInTX is offline   Reply With Quote